# SDR FDEA201207252667

- Difficulty date: July 25, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 25,299 hours, 13,577 cycles
- Engine: Ge CF680C2A5F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327923920000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SEAT TRACK FROM FR71.4 TO FR73 HAS COROSSION AND GOUGE ON CROWN.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-10-16 PG 105 FIG 102 , CUT AND REMOVED DAMAGED SECTION, SPLICE REPAIRED SEAT TRACK IAW SRM 53-10-16 PG 203 - 208 FIG 201.
